# SDR IXXA10SMN069S

- Difficulty date: June 19, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- Engine: Pwa JT3D3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1415997
- Condition: Corroded
- Location: Bs 1380-1400
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND AFT ACCESSORY COMPARTMENT LONGERON L-23 RT INTERIOR CORRODED AT STA 1380-1400.  REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED AREA.  FABERCATED SPLICES. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW LONGERON SEGMENT AND SPLICES IAW SRM CHAP 53-2-2 FIG 10, SRM 51-1-8, SRM 53-2-0, SRM 51-1-8B,  SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
